# SDR ASAA2021111636629

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 54,675 hours, 16,148 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF2 RADIO WILL NOT TUNE (NO SIDE TONE) RADIO PANEL CHANGES BUT HF2 DOES NOT TRANSMIT NOR RECEIVE. SAT COM2 WORKS FINE. GROUNDED - YES. CYCLED HF2 CIRCUIT BREAKER PER B737-800 AMM 20-60-05, ETOPS VERIFICATION SUCCESSFUL.
